JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Additive Maps on Sigma Prime Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.41-50
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.41
 Title & Authors
Some Additive Maps on Sigma Prime Rings
Hasnain, Mohammad Mueenul; Khan, Mohd Rais;
  PDF(new window)
 Abstract
The purpose of this paper is to prove some results which are of independent interest and related to additive maps on -prime rings. Further, examples are given to demonstrate that the restrictions imposed on the hypotheses of these results are not superfluous.
 Keywords
-Prime ring;-Ideal;Additive Mapping;Commutator;
 Language
English
 Cited by
 References
1.
E. Albas and N. Argac, Generalized derivations of prime rings, Algebra Colloquium, 11(2004), 399-410.

2.
H. E. Bell and M. N. Daif, On derivation and commutativity in prime rings, Acta. Math. Hungar., 66(1995), 337-343. crossref(new window)

3.
H. E. Bell and L. C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar, 43(1989), 339-346.

4.
M. Bresar, On distance of the composition of two derivations to the generalized derivations, Glasgo Math. J., 33(1991), 89-93. crossref(new window)

5.
I. N. Herstein, Rings with involution, Univ. of Chicago Press, Chicago, 1976.

6.
B. Hvala, Generalized derivations in rings, Comm. Algebra, 26(1998), 1147-1166. crossref(new window)

7.
L. Oukhtite, An extension of Posners Second Theorem to rings with involution, Int. J. Modern Math., 4(2009), 303-308.

8.
L. Oukhtite and S. Salhi, On commutativity of ${\sigma}$-prime rings, Glasnik Mathematicki, 41(2006), 57-64. crossref(new window)

9.
L. Oukhtite and S. Salhi, On generalized derivations of ${\sigma}$-prime rings, Afr. Diaspora J. Math., 5(2006), 19-23.

10.
L. Oukhtite and S. Salhi, On derivations in ${\sigma}$-prime rings, Int. J. Algebra, 1(2007), 241-246.

11.
L. Oukhtite, S. Salhi and L. Taoufiq, Generalized derivations and commutativity of rings with involution, Beitrage Zur Algebra and Geometrie, 51(2010), 345-351.

12.
E. C. Posner, Derivations in prime rings, proc. Amer. Math. soc., 8(1957), 1093-1100. crossref(new window)